RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1996, Volume 187, Number 2, Pages 3–18 (Mi msb106)  

On the completeness of topological rings in maximal topologies

V. I. Arnautov

Institute of Mathematics and Computer Science, Academy of Sciences of Moldova

Abstract: The article studies rings that are direct sums of an infinite family of subrings. The question of the completeness of these rings in maximal ring topologies is investigated for various classes of ring topologies. In particular it is shown that if the continuum hypothesis is assumed, then both complete and non-complete maximal ring topologies exist on a ring that is an infinite direct sum of copies of the same finite field.

DOI: https://doi.org/10.4213/sm106

Full text: PDF file (279 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1996, 187:2, 159–174

Bibliographic databases:

UDC: 512.56
MSC: Primary 16W80, 13J10; Secondary 54H13
Received: 25.01.1995

Citation: V. I. Arnautov, “On the completeness of topological rings in maximal topologies”, Mat. Sb., 187:2 (1996), 3–18; Sb. Math., 187:2 (1996), 159–174

Citation in format AMSBIB
\Bibitem{Arn96}
\by V.~I.~Arnautov
\paper On the completeness of topological rings in maximal topologies
\jour Mat. Sb.
\yr 1996
\vol 187
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/msb106}
\crossref{https://doi.org/10.4213/sm106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392839}
\zmath{https://zbmath.org/?q=an:0871.16022}
\transl
\jour Sb. Math.
\yr 1996
\vol 187
\issue 2
\pages 159--174
\crossref{https://doi.org/10.1070/SM1996v187n02ABEH000106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996UW03900010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030306746}


Linking options:
  • http://mi.mathnet.ru/eng/msb106
  • https://doi.org/10.4213/sm106
  • http://mi.mathnet.ru/eng/msb/v187/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:159
    Full text:48
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019